Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

sertraline side effects

(2 Posts)
sistergrim Fri 06-Nov-09 15:09:05

Hi, I've just taken my first sertraline tablet (after so much deliberation, and months of putting up with being a shaky, quivering mess). I took 50mg, but today I have panic attacks so bad, just coming on in waves - and I hadn't been having them. I remember when I went on prozac for the first time this happened. Did anyone else have the same? How long did it last?I can't afford to be in this mess, I am incapable of loking after my 3 year old and my 6 week old baby. Think what I had before was better than feeling like this - I obviously went on them for a reason to stop seems not a great option, but nor does carrying on feeling like this. And am looking for any sign in my baby for side effects. Arrrggghhhh! Spoke to doc and he suggests halving dose for a while. Please can anyone help? If I knew the side effects would go soon I would carry on.

BonjourIvresse Fri 06-Nov-09 15:27:49

It would be worth halving the dose...if that doesn't work go back to your gp and see if it is something that will pass or whether you need to go on something else?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now